# SDR USAAD98165

- Difficulty date: September 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825US
- Make and model: Doug DC-9-82
- Aircraft serial: 49237
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Malfunctioned
- Location: Service Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT-BDL - FLT 995 - AFTER TAKEOFF, THE AFT LEFT SERVICE DOOR DID NOT SEAL WELL.  THE CAPTAIN RECEIVED A FLOW LIGHT.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NOT SECURED.  THE DOOR WAS SECURED AND CHECKED OK.  (M)
